# SDR DALA2023070605460

- Difficulty date: June 30, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR INTERNAL SKIN LOWER AFT CORNER AT DOOR LINER ATTACH SNAP. SCEPTER PARTS TRACKING TO SEND OUT DOOR FOR REPAIR . REINSTALLED AFT CARGO DOOR IAW B737 AMM 52-31-00-400-801. ALL OPS CHECKS GOOD.
